It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-02-2013, 03:34 AM   #1
Newbie
(female)
 
Join Date: May 2013
Location: new zealand
Posts: 1
rachael41 HB User
stopped amlodipine

try to keep it short............
i was on three medications for BP. indapimide finally stopped. Amlodipine was tapered down to 2.5 then came off it and ended up back on it.
during this time being on them i was getting more and more light headed, dizzy and feeling as tho i was drunk.
doc took me off amlod last week so my last day taking it was tuesday.
Does anyone know how long it takes for this to get out of your system......i had a couple of really good days, and i am foggy headed again etc.....
BP high normal and he said that he is not worried so i shouldnt be.

i have clonazepam to take but i not taking it each day.

can anyone give me any advice on time of withdrawal?

thanks a lot
Rachael

 
Reply With Quote
Old 05-03-2013, 09:40 PM   #2
Inactive
(male)
 
Join Date: Apr 2013
Posts: 119
flitz HB Userflitz HB Userflitz HB Userflitz HB Userflitz HB Userflitz HB User
Re: stopped amlodipine

Quote:
Originally Posted by rachael41 View Post
try to keep it short............
i was on three medications for BP. indapimide finally stopped. Amlodipine was tapered down to 2.5 then came off it and ended up back on it.
during this time being on them i was getting more and more light headed, dizzy and feeling as tho i was drunk.
doc took me off amlod last week so my last day taking it was tuesday.
Does anyone know how long it takes for this to get out of your system......i had a couple of really good days, and i am foggy headed again etc.....
BP high normal and he said that he is not worried so i shouldnt be.

i have clonazepam to take but i not taking it each day.

can anyone give me any advice on time of withdrawal?

thanks a lot
Rachael
amlodopine has a very long half life. It can be as long as 100 hours sometimes more depending on your individual metabolism of it. That said it can take a few weeks to get it out of your system. It took me two weeks to reduce it enough to feel more normal and I only used it for a few days. Clonazepam also has an equally long half life, so if you use it as needed, you may feel some of its sedating property for days or weeks depending on how much is in your system from prior dosing.

 
Reply With Quote
The Following User Says Thank You to flitz For This Useful Post:
rachael41 (05-07-2013)
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!